# SDR REXA201000013

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 15,076 hours, 12,768 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sensor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF KRDU THE FLIGHT CREW NOTICED THE LT ENGINE OIL TEMPERATURE WAS INDICATING HIGH.  THE FLIGHT CREW REDUCED POWER ON THE ENGINE WHICH CAUSED A REDUCTION IN THE OIL TEMPERATURE TO THE TOP OF THE AMBER LIMIT.  THE FLIGHT CREW PERFORMED THE QRH AND REQUESTED TO DIVERT TO TYS.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KTYS.  COMPANY MAINTENANCE DETERMINED THAT THE ENGINE OIL WAS OVERSERVICED DUE TO A FAILED HIGH LEVEL SENSOR IN THE REMOTE OIL SERVICING SYSTEM.  THE REMOTE SERVICING SYSTEM WAS DEFERRED, ENGINE OIL DRAINED TO NORMAL LEVEL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
